# SDR JIKA2021020801

- Difficulty date: February 8, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N3071A
- Make and model: Beech 1900C
- Aircraft serial: UB46
- Aircraft time: 35,952 hours, 48,453 cycles
- System (JASC): 7170 · Engine Drains
- Part: Breather Tube
- Part number: 41165
- Condition: Collapsed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED EXHAUST ODOR GETTING PUMPED INTO THE COCKPIT WHEN THE LEFT BLEED IS OPENED AT 400 FEET AGL.  MAINTENANCE PERFORMED GROUND RUN CHECK OF THE LEFT BLEED AIR SYSTEM AND COULD NOT DUPLICATE THE DISCREPANCY. MAINTENANCE SUSPECTED THE INNER WALL OF THE BREATHER HOSE WAS COLLAPSING WITH THE ENGINE RUNNING. REMOVED AND REPLACED LH ENGINE BREATHER SYSTEM HOSE WITH NEW. MAINTENANCE REMOVED AND CLEANED THE FUEL SYSTEM PURGE TANK AND TESTED THE CHECK VALVES, REINSTALLED PURGE TANK.  AIRCRAFT WAS CHECK FLOWN WITH THE BLEED AIR SYSTEM ON NO EXHAUST ODOR WAS PRESENT, THE CHECK FLIGHT WAS SATISFACTORY.
